Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review: Linear Systems Theory

Reviewed Work: The Mathematical Theory of Linear Systems by B. M. Brown
Review by: Ronald A. Howard
Science
New Series, Vol. 139, No. 3560 (Mar. 22, 1963), pp. 1195-1196
Stable URL: http://www.jstor.org/stable/1710438
Page Count: 2
  • More info
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1195
    1195
  • Thumbnail: Page 
1196
    1196